Submit Paper

Article Processing Fee

Pay Online


Crossref logo

  DOI Prefix   10.20431


International Journal of Scientific and Innovative Mathematical Research

Volume-5 Issue-9, 2017

Download | Page No : i

A Special Feature: Stalwarts of Mathematics
Dr. U. B. Gothi
Download | Page No : ii

Quantitative Approximability of Optimal Control by Linear Programing Model for Asymptomatic Dual HIV - Pathogen Infections
Bassey, E. Bassey

Mechanical Equations on Slant Curves in 3-dimensional Normal Almost Paracontact Metric Manifolds
Oguzhan Celik, Zeki Kasap
Download | Full Text HTML | Page No : 22-33

On Norm of Elementary Operator of Length Two
Denis Njue King'ang'i
Download | Full Text HTML | Page No : 34-38

Convolution Theorem for Distributional Fourier-Stieltjes Transform
B. G. Khedkar, S. B. Gaikwad
Download | Page No : 39-42